Artículos

The differential and the Roman domination number of a graph. (with H. fernau and S. B. Navarrete). Appl. Anal. Discrete Math. Vol 8. (2014).

The metric dimension of strong product graphs. (with J. A. Rodríguez-velázquez, Dorota Kuziak and Ismael González ). Carpathian Journal of Mathematics (2014).

New inequalities on the hyperbolicity constant of line graphs (with W. Carballosa, J. M. Rodríguez).  Ars Combinatoria (2014). In press.

Computing the hyperbolicity constant of a graphs. (with José M. Rodríguez and Yadira Torres). International Journal of Computer Mathematics (2014). In press.

Bounds on the differential of a graph. (with Ludwin A. Basilio and S. Bermudo). Utilitas Mathematica (2014).

Hyperbolicity in median graphs. Proceedings Mathematical Sciences 123 (4), 455-467.

Methodology based on problem solving in the treatment of the concept of limit to infinity. (con A. Morales, C. Dolores, H. Nolasco and J. C. Henández). International Journal of Research in Education Methodology (2014). Vol 5(1). 542-550.

Metodología para los procedimientos de solución de problemas de Ecuaciones diferenciales. (con Armando carballo, E. Locia, O. Mederos and José M. Rodríguez). Revista de Matemática, Educación e Internet. En prensa 2014.

Methodology for study of epistemological obstacules: similarity concept . (with H. Nolasco, J. C. Henández) .   International Journal of Manag & Information Tech (2014). Vol 8 (2). 1323-1333.

Gromov Hyperbolic graphs (with S. Bermudo, J. M. Rodríguez and J. M. Vilaire). Discrete Mathematics 313 (2013), 1575-1585.

Methodology based on problem solving in the treatment of the concept of limit to infinity. (con A. Morales, C. Dolores, H. Nolasco and J. C. Henández). International Journal of Research in Education Methodology (2014). Vol 5(1). 542-550.

Metodología para los procedimientos de solución de problemas de Ecuaciones diferenciales. (con Armando carballo, E. Locia, O. Mederos and José M. Rodríguez). Revista de Matemática, Educación e Internet. En prensa 2014.

Methodology for study of epistemological obstacules: similarity concept . (with H. Nolasco, J. C. Henández) .   International Journal of Manag & Information Tech (2014). Vol 8 (2). 1323-1333.

Gromov hyperbolic tessellation graphs. (with A. Portilla, J. M. Vilaire). Utilitas Mathematica (2013). In Press.

Global dual alliances in cubic graphs. (with Juan C. Hernández).  Advances and Applications  in Discrete Mathematics (2013).

Gromov hyperbolic in direct graphs. (with A. Portilla, J. M. Rodríguez and A. portilla). Acta Mathematicae Applicatae Sinica (2013).

Teorema de Pitágoras una visón Universitaria. (con Javier G. Mendieta and  José M. Rodríguez). Boletín de la Asociación Venezolana de Matemática. Vol. XX, No. 1 (2013) .73-84.

Matemática: Un estudio de la personalidad. (con C. Dolores, José M. Rodríguez y E. Tourís). Aceptado en Revista TLAMATI Sabiduría (2014).

Some applications of the Kleinian group. (con M. Cruz and Juan A. Rodríguez).  ALEPH SUB CERO – SERIE DE DIVULGACIÓN I (2013), 25-37..

Concepciones sobre el infinito: Un estudio a nivel universitario. (con Javier González y Armando Morales).  Revista Matemática, Educación e Internet 13(2) (2013), 10 p.

Location of geodesics and isometric in Denjoy domains (with José Manuel Rodríguez García). Proceedings of the Edinburgh Mathematical Society (55) (2012), 245-269.

Distortion of the hyperbolicity constant of a graph. (with W. Carballosa, D. Pestana and  J. M. Rodríguez). Electronic Journal of Combinatorics 19 (2012), P67.

Gromov hyperbolic cubic graphs. (with D. Pestana, J. M. Rodríguez and M. Villeta). Central European Journal of Mathematics 10(3) (2012), 1141-1151.

Bounds on Gromov Hyperbolicity constant in graphs (with José M. Rodríguez). Proceedings Mathematical Sciences 122(1) (2012), 53-65.

Global Powerfull r-alliances and total domination in graphs. (with H. Fernau, Juán Alberto Rodríguez Velázquez). Utilitas Mathematica (2012). In Press.

Pythagorean relations in Jordan measurable sets. (with A. Granados, J. M. Rodríguez) Adv and Appl in Mathematical Sciences 12 (1) (2012), 19-27.

Computing the hyperbolicity constant (with Sergio Bermudo, José M. Rodríguez).  Computers & Mathematics with Applications 62 (12) (2011), 4592-4595.

Upper alliances in graphs. Int. J. Contemp. Math. Sciences (6) (43) (2011). 2121- 2128.

Alliances versus cover and alliances free set (Juan Alberto Rodríguez-Velázquez, Ismael G.  Yero, S. Bermudo). Acta Matemática Sinica 27 (3) (2011), 497-504.

On the Hyperbolicity Constant of Line Graphs (Walter Carballosa. J. M. Rodríguez, María Villeta). The Electronic Journal of Combinatorics 18 (P#210) (2011), 1-18.

On the differential in graphs (with Sergio Bermudo Navarrete). Utilitas Mathematica (2011). In Press.

Partitioning a graph into defensive k-alliances (with Sergio Bermudo, Ismael Gonzáles Yero, Juan A. Rodríguez). Acta Matemática Sinica  27 (1) (2011), 73–82.

On the hyperbolicity constant in graphs (with José Manuel Rodríguez, J. M. Vilaire, M. Villeta).  Discrete Mathematic. Volume 311, Issue 4, 28 February 2011, Pages 211-219.

Hyperbolicity and complement of graphs (with S. Bermudo, J. M. Rodríguez, E. Tourís).  Applied Math Letter 24 (11) (2011), 1882-1887.

Hyperbolicity and parameters of graphs (with J. Michel, José Manuel Rodríguez García, M. Villeta).  Ars Combinatoria 100 (2011), 43-63.

Partitioning a graph into offensive k-alliances (with Ismael G. Yero, Sergio Bermudo, Juan Alberto Rodríguez-Velázquez). Discrete Applied Math 159 (2011), 224-231.

Hacia una generalización del Teorema de Pitágoras (con J. G. Mendieta). Revista Iberoamericana de Educación Matemática (6) (2011),  179-194.

Estudio epistemológicos de las Geometrías no-euclidianas (con Agustín Sánchez Pastor). Revista Matemática: Enseñanza Universitaria Vol XIX (2) ( 2011), 117-132.

On the defferential of Product Cartesian in Graphs.  Ars Combinatoria (2010). In Press.

Gromov Hyperbolicity in Cartesian Product Graphs (with J. Michel, José M. Rodríguez García, M. Villeta). Proceedings Mathematical Sciences 120(5) 2010, pp. 1–17.

On global offensive k-alliances in graphs (with Sergio Bermudo, Juan A. Rodríguez-Velázquez, Ismael G. Yero). Applied Mathematics Letters 23 (2010) 1454–1458.

Mathematical properties of Gromov hyperbolic graphs (with S. Bermudo, José Manuel Rodríguez, J. M. Vilaire). American Institute of Physics Conf. Proc. 1281 (2010), 575-578.

Metodología para la Resolución de Problemas Matemáticos (con E. Locia and S. Bermudo). Revista de la  Sociedad Argentina de Educación Matemática (13-N 48) (2010). 28-41.

On geodetic and k-geodetic sets in graphs (with S. Bermudo, Juán A. Rodríguez-Velázquez, I. G.Yero). Ars Combinatoria 96 (2010), 469-478.

Symmetry and transitive properties of monohedral f-triangulations of the Reimanian sphere (with A. Breda). Acta Mathematica Sinica 25 (10) (2009) 1609-1616.

On f-Monohedral Tilings (with A. Breda, P. Ruesga). Advances and Applications  in Discrete Mathematics 3(1) (2009), 47-51.

Defensive k-alliances in graphs (with J. A. Rodríguez-Velázquez, I. Gonzáles). Applied Mathematics Letters 22 (2009), 96-100.

On the Klein Group and Aplications (with S. Bermudo, C. Dolores, P. Ruesga).  Applied Mathematical Sciences vol 2 (2009), 213-221.

On the complement graph and defensive k-alliances (with S. Bermudo, H. Fernau). Discrete Applied Math 161 (1) (2009) 187-197.

k-offensive alliances in graphs (H. Fernau, J. A. Rodríguez-Velázquez). Discrete Applied Math 157 (1) (2009) 177-182.

Global defensive k-aliances in graphs (with J. A. Rodríguez-Velázquez). Discrete Applied Mathematics 157 (2) (2009) 211-218.

Gromov hyperbolicity of generalized chordal graphs. (with S. Bermudo, W. Carballosa). AVANCES EN MATEMATICA DISCRETA EN ANDALUCÍA. Volumen III. ISBN: 878-84-15881-46-9, 67-75. 

Characterization of some class of graphs by its alliance polynomial (with  W. Carballosa, J.M. Rodrígues and Y. Torres). AVANCES EN MATEMATICA DISCRETA EN ANDALUCÍA. Volumen III. ISBN: 878-84-15881-46-9, 107-115. 

Alliances in Graphs. Proceedings del XIV Evento Científico Internacional MATECOMPU 2012, Editorial: Educación Cubana, ISBN: 978-959-18-0775-5.

Fronteras sobre hiperbolicidad constante de gráficos lineales. (with W. Carballosa and  J. M. Rodríguez). Proceedings del XIV Evento Científico Internacional MATECOMPU 2012, Editorial: Educación Cubana, ISBN: 978-959-18-0775-5.

Bounds on hyperbolicity constant of line graphs. (with W. Carballosa, J. M. Rodríguez and M. Villeta), Proceedings de las VIII Jornadas de Matemática Discreta y Algorítmica, Almería, Editorial Universidad de Almería, ISBN: 978-84-15487-13-5, 183-192.

On geodetic sets of a Graph (with Sergio Bermudo, Juan A. Rodríguez-Velázquez, I. G. Yero). Proceedings of 13th Workshop on Graph Theory, 2009, 85-87.

On the partition of a graph in k-offensive alliances (with J. A. Rodríguez, I. Yero, Bermudo). Proceedings of Cologne-Twente Workshop on Graphs and Combinatorial Optimization, 2009, 207-300.

Libros

Mathematics and Its Teaching in the Southern Americas. (O. Mederos y M. Giménez). Series on Mathematics Education: Volume 10 Edited by: Hector Rosario, Patrick Scott, Bruce R Vogeli. World Scientific (United State of America) (2014).

Matemática y su Incidencia en la Personalidad (Axiomatemática). (con A. Bahena y C. Dolores). ISBN  978-3- 659-08697-7. Editorial Académica Española. 2013.

Teoría geométrica de funciones: el punto de encuentro entre la variable compleja y la geometría (con J. M. Rodríguez,  E. Tourís). Ediciones IVIC (Instituto Venezolano de Investigaciones Científicas), Caracas (Venezuela), 2010, ISBN 978-980-261-121-8.

 

Propiedades Matemáticas de las k-alianzas en Gráficas. En Preparación.